Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 41, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Apr 30, 2014, 8:45 AM CDT for Jackson County, Mississippi. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2014, 8:45 AM CDT (13:45 UTC)
- Expired
- May 4, 2014, 1:00 AM CDT
- In force
- 4 days
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jackson County, MS
The river
Written for the forecast point Escatawpa River above Orange Grove (ORAM6).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 0248018020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
022 WGUS44 KLIX 301345 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 845 AM CDT WED APR 30 2014 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE ESCATAWPA RIVER ABOVE ORANGE GROVE AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC059-011945- /O.NEW.KLIX.FL.W.0041.140430T1345Z-140504T0600Z/ /ORAM6.1.ER.000000T0000Z.140501T1800Z.140504T0000Z.NO/ 845 AM CDT WED APR 30 2014 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE ESCATAWPA RIVER ABOVE ORANGE GROVE. * UNTIL LATE SATURDAY NIGHT. * THE CURRENT STAGE IS MISSING. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR 9.5 FEET ON THURSDAY AFTERNOON MAY 1. * IMPACT...AT 8.0 FEET...FLOODING WILL OCCUR AT LOW SPOTS ALONG U.S. 90 FROM ORANGE GROVE TO MOSS POINT. SOME RESIDENCES AND BUSINESS STRUCTURES WILL BE THREATENED. && LAT...LON 3052 8841 3052 8845 3046 8845 3046 8842 $$ 98/SO
7 follow-up statements
892 WGUS84 KLIX 010155 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 855 PM CDT WED APR 30 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... ESCATAWPA RIVER ABOVE ORANGE GROVE AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC059-020755- /O.EXT.KLIX.FL.W.0041.000000T0000Z-140504T1000Z/ /ORAM6.1.ER.000000T0000Z.140501T1200Z.140504T0400Z.NO/ 855 PM CDT WED APR 30 2014 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ESCATAWPA RIVER ABOVE ORANGE GROVE. * UNTIL LATE SATURDAY NIGHT. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR 9.5 FEET THURSDAY AFTERNOON...AND THEN FALL TO BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 8.0 FEET...FLOODING WILL OCCUR AT LOW SPOTS ALONG U.S. 90 FROM ORANGE GROVE TO MOSS POINT. SOME RESIDENCES AND BUSINESS STRUCTURES WILL BE THREATENED && LAT...LON 3052 8841 3052 8845 3046 8845 3046 8842 $$
909 WGUS84 KLIX 011439 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 939 AM CDT THU MAY 1 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE ESCATAWPA RIVER ABOVE ORANGE GROVE AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC059-022039- /O.CON.KLIX.FL.W.0041.000000T0000Z-140504T1000Z/ /ORAM6.1.ER.000000T0000Z.140501T1800Z.140504T0400Z.NO/ 939 AM CDT THU MAY 1 2014 THE FLOOD WARNING CONTINUES FOR THE ESCATAWPA RIVER ABOVE ORANGE GROVE. * UNTIL LATE SATURDAY NIGHT. * AT 7:00 THURSDAY THE STAGE WAS ESTIMATED AT 9.4 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 9.5 FEET LATER THIS AFTERNOON BEFORE BEGINNING TO SLOWLY FALL. * IMPACT...AT 8.0 FEET...FLOODING WILL OCCUR AT LOW SPOTS ALONG U.S. 90 FROM ORANGE GROVE TO MOSS POINT. SOME RESIDENCES AND BUSINESS STRUCTURES WILL BE THREATENED. && LAT...LON 3052 8841 3052 8845 3046 8845 3046 8842 $$ 98/SO
329 WGUS84 KLIX 020132 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 832 PM CDT THU MAY 1 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... ESCATAWPA RIVER ABOVE ORANGE GROVE AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC059-030732- /O.CON.KLIX.FL.W.0041.000000T0000Z-140504T1000Z/ /ORAM6.1.ER.000000T0000Z.140502T0600Z.140504T0400Z.NO/ 832 PM CDT THU MAY 1 2014 THE FLOOD WARNING CONTINUES FOR THE ESCATAWPA RIVER ABOVE ORANGE GROVE. * UNTIL LATE SATURDAY NIGHT. * AT 7:00 PM THURSDAY THE STAGE WAS ESTIMATED AT 9.4 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY NIGHT. * IMPACT...AT 8.0 FEET...FLOODING WILL OCCUR AT LOW SPOTS ALONG U.S. 90 FROM ORANGE GROVE TO MOSS POINT. SOME RESIDENCES AND BUSINESS STRUCTURES WILL BE THREATENED && LAT...LON 3052 8841 3052 8845 3046 8845 3046 8842 $$
926 WGUS84 KLIX 021427 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 927 AM CDT FRI MAY 2 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE ESCATAWPA RIVER ABOVE ORANGE GROVE AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC059-032027- /O.EXT.KLIX.FL.W.0041.000000T0000Z-140504T0600Z/ /ORAM6.1.ER.000000T0000Z.140502T1800Z.140504T0000Z.NO/ 927 AM CDT FRI MAY 2 2014 THE FLOOD WARNING CONTINUES FOR THE ESCATAWPA RIVER ABOVE ORANGE GROVE. * UNTIL LATE SATURDAY NIGHT. * AT 7:00 AM FRIDAY THE STAGE WAS ESTIMATED AT 9.2 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO A STAGE OF 8.5 FEET BY TOMORROW MORNING AND THEN BELOW FLOOD STAGE BY LATE TOMORROW NIGHT. * IMPACT...AT 8.0 FEET...FLOODING WILL OCCUR AT LOW SPOTS ALONG U.S. 90 FROM ORANGE GROVE TO MOSS POINT. SOME RESIDENCES AND BUSINESS STRUCTURES WILL BE THREATENED. && LAT...LON 3052 8841 3052 8845 3046 8845 3046 8842 $$ 98/SO
440 WGUS84 KLIX 030058 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 758 PM CDT FRI MAY 2 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... ESCATAWPA RIVER ABOVE ORANGE GROVE AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC059-040658- /O.EXT.KLIX.FL.W.0041.000000T0000Z-140504T1000Z/ /ORAM6.1.ER.000000T0000Z.140503T0600Z.140504T0400Z.NO/ 758 PM CDT FRI MAY 2 2014 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ESCATAWPA RIVER ABOVE ORANGE GROVE. * UNTIL LATE SATURDAY NIGHT. * AT 7:00 PM FRIDAY THE STAGE WAS ESTIMATED AT 8.8 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL BELOW FLOOD STAGE BY LATE SATURDAY NIGHT. * IMPACT...AT 8.0 FEET...FLOODING WILL OCCUR AT LOW SPOTS ALONG U.S. 90 FROM ORANGE GROVE TO MOSS POINT. SOME RESIDENCES AND BUSINESS STRUCTURES WILL BE THREATENED && LAT...LON 3052 8841 3052 8845 3046 8845 3046 8842 $$
353 WGUS84 KLIX 031511 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1010 AM CDT SAT MAY 3 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE ESCATAWPA RIVER ABOVE ORANGE GROVE AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC059-040600- /O.EXT.KLIX.FL.W.0041.000000T0000Z-140504T0600Z/ /ORAM6.1.ER.000000T0000Z.140503T1800Z.140504T0000Z.NO/ 1010 AM CDT SAT MAY 3 2014 THE FLOOD WARNING CONTINUES FOR THE ESCATAWPA RIVER ABOVE ORANGE GROVE. * UNTIL LATE TONIGHT. * AT 7:00 SATURDAY THE STAGE WAS ESTIMATED AT 8.4 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 8.0 FEET...FLOODING WILL OCCUR AT LOW SPOTS ALONG U.S. 90 FROM ORANGE GROVE TO MOSS POINT. SOME RESIDENCES AND BUSINESS STRUCTURES WILL BE THREATENED. && LAT...LON 3052 8841 3052 8845 3046 8845 3046 8842 $$
608 WGUS84 KLIX 040144 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 844 PM CDT SAT MAY 3 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI... ESCATAWPA RIVER ABOVE ORANGE GROVE AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC059-040214- /O.CAN.KLIX.FL.W.0041.000000T0000Z-140504T0600Z/ /ORAM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 844 PM CDT SAT MAY 3 2014 THE FLOOD WARNING IS CANCELLED FOR THE ESCATAWPA RIVER ABOVE ORANGE GROVE. * AT 7:00 PM SATURDAY THE STAGE WAS ESTIMATED AT 7.9 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS NOW BELOW FLOOD STAGE AND IS FORECAST TO CONTINUE FALLING. && LAT...LON 3052 8841 3052 8845 3046 8845 3046 8842 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:08 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 30, 7:08 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
708 AM CDT WED APR 30 2014
.UPDATE...
WILL BE ISSUING A SMALL CRAFT ADVISORY FOR ALL THE COASTAL WATERS
AND TIDAL LAKES. VERY DRY AIR WITH FALLING DEWPOINTS WILL BE
MOVING OVER THE WARMER WATERS FOR ANTICIPATED FREQUENT GUSTS IN
THE 20-30 KT RANGE TODAY. THE GUSTINESS SHOULD LESSEN OVER THE
LAKES AND SOUNDS THIS EVENING BUT MAY CONTINUE OVERNIGHT FOR THE
COASTAL WATERS. 24/RR
&&
.PREV DISCUSSION... /ISSUED 403 AM CDT WED APR 30 2014/
SHORT TERM...
THE FORECAST AREA IS ON THE OPTIMISTIC SIDE OF A VERY WET AND
HIGHLY EFFICIENT BOUNDARY THAT HAS BEEN PUMMELING SOUTHERN ALABAMA
AND THE FLORIDA PANHANDLE OVERNIGHT. THIS EVENT IS REMARKABLY
SIMILAR TO MAY 9 1995 JUST DISPLACED ABOUT 70 MILES EAST.
MEANWHILE...DRIER AIR HAS FLUSHED MUCH OF THE RAIN OUT OF THE
FORECAST AREA WITH SOME COOLER THAN NORMAL AIR EVENTUALLY MOVING
IN LATER TODAY. WILL MAINTAIN SOME RESIDUAL POPS OVER JACKSON
COUNTY BUT MUCH OF THE MEANINGFUL RAINFALL HAS ENDED.
LONG TERM...
HIGH PRESSURE DOMINATES OVER THE AREA THROUGH NEXT TUESDAY WITH
DRY CONDITIONS AND COOLER THAN NORMAL TEMPERATURES THURSDAY AND
FRIDAY BEFORE ONSETTING A GRADUAL WARMING TREND THROUGH THE
WEEKEND AND EARLY NEXT WEEK.
AVIATION...
CONDITIONS TO IMPROVE TO VFR ALL TERMINALS BETWEEN 15-16Z. SOME
MVFR CIGS AT KGPT AND KPQL WILL IMPROVE AS THE DRIER AIR CONTINUES
TO WORK EASTWARD.
MARINE...
MAIN AXIS OF CONVECTION EXTENDING FROM THE CENTRAL GULF...ACROSS
THE MISSISSIPPI DELTA TO THE ESCAMBIA BAY AREA...CAUSING SOME
ENHANCED WINDS AND ROUGH SEAS DUE TO CONVECTION. THESE CONDITIONS
ARE BEING HANDLED SPECIAL MARINE WARNINGS. THE AXIS SHOULD NUDGE
EAST OF THE MISSISSIPPI COASTAL WATERS LATER THIS MORNING WITH
HIGH PRESSURE EVENTUALLY BUILDING INTO THE NORTH GULF...THEN
PREVAILING OVER THE AREA THROUGH THE WEEKEND.
DECISION SUPPORT...
DSS CODE...ORANGE.
DEPLOYED...NONE.
ACTIVATION...WFO MOB BACKUP DESK
ACTIVITIES...SLURRY SUPPORT
MONITORING RIVER FLOODING
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 45 71 47 / 10 0 10 10
BTR 76 48 73 48 / 10 0 10 10
ASD 78 50 73 49 / 10 0 10 10
MSY 77 55 72 54 / 10 0 10 10
GPT 79 54 74 52 / 10 0 10 10
PQL 78 53 73 47 / 30 20 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING
ZONES: LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
MAUREPAS...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 9 AM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING
ZONES: LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
MAUREPAS...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 9 AM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
&&Hazardous weather outlook, Apr 30, 4:23 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 423 AM CDT WED APR 30 2014 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-302130- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 423 AM CDT WED APR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AREA RIVERS ON THE MISSISSIPPI GULF COAST WILL BE RISING DUE TO HEAVY RAINS DURING THE PAST 24 HOURS. REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR MORE DETAILS. NUMEROUS THUNDERSTORMS IN BANDS ACROSS THE EASTERN COASTAL WATERS WILL PRODUCE FREQUENT GALE FORCE GUSTS AND VERY ROUGH SEAS THIS MORNING. SMALL CRAFT SHOULD EXERCISE EXTREME CAUTION UNTIL THE THUNDERSTORMS MOVE EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 24/RR
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:24 PM CDT | Flash Flood Warning | LIX | Jackson | 81 min |
| Apr 29, 8:41 PM CDT | Flash Flood Warning | LIX | Harrison, Jackson | 94 min |
| Apr 29, 10:12 PM CDT | Flash Flood Warning | LIX | Jackson | 2 hr |
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.